MAUDE Adverse Event Report: BECTON DICKINSON AS LVP 20D 3SS TEX CV; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP 20D 3SS TEX CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 24010-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr with device evaluation.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 24010-0007t because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Materials: 24010-0007t; batch#: unknown.It was reported by the customer that there have been several events involving bd texium tubing and syringes where nurses and patients have been at risk for exposure to hazardous drug due to leaking products.Verbatim: rcc received a complaint via email.Email(s) attached.There have been several events involving bd texium tubing and syringes where nurses and patients have been at risk for exposure to hazardous drug due to leaking products.We have been in contact with bd but have not yet found a resolution to this issue.Model #: 24010-0007t.(b)(6) 2024 (b)(6) - 24010-0007t lot / exp not available - during doxorubicin.Infusion, the y-site where the syringe is connected to the primary tubing was leaking when the medication was administered.2 out of 3 syringes leaked at the y-site.May involve my8020/my8030 syringes.

Brand Name
AS LVP 20D 3SS TEX CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20864000
Report Number9616066-2024-01897
Device Sequence Number8592183
Product Code FPA
UDI-Device Identifier10885403271021
UDI-Public(01)10885403271021
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24010-0007T
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown